# SDR 97ZZZX3071

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30AW
- Make and model: Cessna A185F
- Aircraft serial: 18502369
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Failed
- Location: 2 Aft Cylinders
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

THE TWO REAR OPPOSING CYLINDERS FAILED; THUS, PUNCHING HOLES INTO THE ENGINE BLOCK.  THIS CAUSED SMOKE IN COCKPIT (CASE) FOLLOWED BY EMERGENCY LANDING.
